# SDR SWAA2015092144107

- Difficulty date: August 10, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK, AFT OTBD ATTACH FITTING CORRODED ON UPPER SURFACE.  R & R FITTING IAW SRM & DWG.
